# SDR AALA2000534

- Difficulty date: March 21, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHT FAILED TO ILLUMINATE WHEN EMERGENCY EXIT LIGHT SWITCH TURNED ON.  REPLACED LIGHT ASSY WITH SERVICEABLE UNIT IAW MM 33-50-01.  (M)
